# SDR R61A201603090191

- Difficulty date: March 9, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 21,106 hours, 16,702 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT HORIZONTAL STABILIZER L/E INBD RIB CRACKED ON LOWER SIDE FIRST RIVET.  MAINTENANCE CUTOUT CRACK FABRICIATED DOUBLER AND FILLER AND INSTALLED IAW ETD 2016-170-022291, REV A.
